# SDR UPS05245826

- Difficulty date: October 24, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs660 Str 29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C STA 660, ST 29R REPAIR TO INTERCOSTAL IS CRACKED.  PLEASE REPAIR IAW SRM.  REPAIR BRACKET FABRICATED IAW SRM 51-20-071 FIG 7.  REPAIR BRACKET REPLACED IAW SRM 51-30-02.
